Please use this identifier to cite or link to this item:
Title: Combating Epidemics-Pandemics Mathematically
Authors: Mishra, Kumar Gandharv
Issue Date: Nov-2020
Publisher: NISCAIR-CSIR, India
Abstract: The article presents a brief overview of mathematics embedded in various aspects of the situation created by the pandemic COVID-19.
Page(s): 24-26
ISSN: 2582-6492 (Online); 0036-8512 (Print)
Appears in Collections:SR Vol.57(11) [November 2020]

Files in This Item:
File Description SizeFormat 
SR 57(11) 24-26.pdf640.77 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.